heartburn

I took my meds last night with water and as soon as i swallowed it i got really bad heartburn. Ive not had heartburn for years. I started getting anxious about it and thinking something else was wrong with me, like i was going to have a heart attack. I know it was my anxiety playing up again, but my mind wouldnt shut off from it because my throat was burning and i had pain and discomfort in my chest, so i started going clammy and sweaty. I knew it was just heartburn, even when i took some antacid tablets i started having them same panicky thoughts about taking something ive not taken before and if it will harm me. I think the dr may need to review my meds cos i dont think 20mg is working well enough to stop the panic attacks, when they happen i feel like a thousand needles are going through my arms and i always think that because im on meds for it, it wont stop but it does, eventually. Its really scary lately. :( Ive noticed when i do get anxious, my itchy excema is more itchy and i scratch and dont realise im doing it, ive never been this bad, i thought id beaten the anxiety with the meds im on, i guess they are just making it a bit milder.

4 Replies

oldestnewest
  • Hi Linny love, I've just been reading your blog about the arguing that was going on at your house :( and I'm stepping out on a limb but I think this heartburn is connected to all the upset you are feeling. I don't think you need more meds just a quieter life. It will affect your excma as well!! I hope things have calmed down a bit now at home. I've been there honey and know exactly what it's like to live in a war zone! Still do sometimes. Drive you bloody mad! and then get ready and go out leaving you wound up to the hilt! I get the heartburn and I found it was stress related. Your stomach produces more reflux acid when you are upset and it comes up and burns your windpipe. The antacid won't hurt you love, which I know you already know :) just backing you up x Ella x

  • Awww Ella thanks love, i was reading about heartburn and frightened myself because there could be a link with heart disease, which is in my family, my mum and grandmother died in their 60s with it, i really shouldnt google should i lol.

    You could be right hun stress causing it, i have been stressed a lot lately, kids eh! I try to think of worse things that is happening in the world, and feel really guilty because of what has happened in the USA and people living in real war zones, and think how blessed i am really to be living my life and not theirs.

    Ive still got the heart burn, not as bad as it was last night tho, im gonna ave to get some gaviscon later, good job i live right next door to a chemist lol

    Hope you're feeling ok yaself hun.

    Its really peeing down here, horrible weather, id prefer it if it was snowing than raining.

    Lin x

  • Yes love, it's peeing down here too and looks as if it will stay that way today. I like the snow, makes everything quiet. I've been sitting here since about 5 and feel a bit hungry now. That acid burns and can hurt for a few days after, I hate that! but Gaviscon is good and soothes it. I can't even begin to imagine how they are coping in USA. It just won't sink in my mind. My youngest Grandchildren are that age and to think of it happening to them is just too terrible to think about. God Bless them. Aye lass get some Gaviscon down lass and yer tin hat on lol x Ella x

  • Hi, I have just recently started having a bad attack of acid reflux after taking some health supplement tablets with water during meals. The information on the health supplement packet stated the tablets should be taken during a meal with a lot of water. The same evening after taking them, I had acid reflux all night ( infact all last night) . On googling this, I read that if you drink water during a meal, it plays havoc with the digestion (which I hadn't realised) , causing acid. The only concern I have now is how to take these herbal supplement tablets if I can't take them during a meal with water. I hope you get better soon.

You may also like...